# SDR 2021FA0000397

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 40,635 hours, 32,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH/RH ROW 14 EMER FLR LVL EXIT SIGNS INOP. MX R/R EPSU BATT PACK #4, OPS CHK GD.
